Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/16948
Title: Assumptions of IV methods for observational epidemiology
Authors: Didelez, V
Meng, S
Sheehan, NA
First Published: Feb-2010
Citation: STATISTICAL SCIENCE, 2010, 25 (1), pp. 22-40
DOI Link: 10.1214/09-STS316
ISSN: 0883-4237
Links: http://hdl.handle.net/2381/16948
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.